# SDR AALA202307052938

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N447AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10705
- Aircraft time: 5,509 hours, 1,454 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E IN THE AIRCRAFT AFT DOOR JAMMED CLOSED. REMOVED AND REPLACED LAVATORY E LOCK
